# SDR DALA2022071404882

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 22,150 hours, 2,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 FA CIDS PANEL INDICATES 3 RIGHT DOOR LOW PRESSURE. CORRECTIVE ACTION: SERVICED DOOR 3R TO APPROPRIATE LEVEL IN REFERENCE WITH A330 AMM 52-22. (8966670)
